# SDR AALA201801029018

- Difficulty date: November 15, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367233700600
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 271KF, LOWER FACE, IN THE PASSENGER CABIN BETWEEN FRAMES 73 TO 76 AT LBL 1447.8 TO  Y1137.1. REPLACED THE FLOOR PANEL IAW EA 275873.
